Differential and Integral Equations

Expansions on generalized eigenvectors of operators arising in the theory of elasticity

Giuseppe Geymonat and Pierre Grisvard

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 459-481.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700422

Mathematical Reviews number (MathSciNet)
MR1097911

Zentralblatt MATH identifier
0733.35082

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 34L10: Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions 35C10: Series solutions 47N20: Applications to differential and integral equations 73C02

Citation

Geymonat, Giuseppe; Grisvard, Pierre. Expansions on generalized eigenvectors of operators arising in the theory of elasticity. Differential Integral Equations 4 (1991), no. 3, 459--481. https://projecteuclid.org/euclid.die/1372700422


Export citation